# SDR P5CA0401223

- Difficulty date: September 14, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- Aircraft time: 78,122 hours, 18,599 cycles
- Engine: Pwa JT9D7A
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT WALKWAY PANEL STA 1775-1795 LBL 22-45 HAS CRACKS, & CORROSION.  REMOVED CORROSION, BLENDED & CUTOUT CRACK, FABRICATED DOUBLER, TREATED & PRIMED.
